# SDR CA040309003

- Difficulty date: March 7, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Skrsky S61N
- Aircraft time: 40,236 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Condition: Inoperative
- Location: M/R Gearbox
- Part time: 18,054 hours
- Component: Gearbox, Skrsky, 613520600046
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN GEAR BOX OIL PRESSURE DROPPED IN FLIGHT. AIRCRAFT RETURNED TO LANDING AREA AND SHUT DOWN.  EXAMINATION OF MGB COARSE SCREEN FILTER REVEALED RESIN COATING FROM INSIDE OF MGB HAD FLAKED OFF.  MGB REPLACED.
